# SDR SWAA2012111509450

- Difficulty date: October 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 43,439 hours, 25,190 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SEAL RETAINER ON AFT SIDE OF VERTICAL WEB CRACKED ABOVE NR 2 PYLON AFT STRUT FAIRING AFT END.  REMOVED AND REPLACED SEAL RETAINER PER AMM.  ACCOMPLISHED ON NON-ROUTINE CARD #E956103.
